# SDR AALA20060279

- Difficulty date: May 4, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

ORD - AFT CARGO COMPARTMENT FIRE LIGHT ILLUMINATED BRIEFLY A COUPLE OF TIMES.  WENT OUT ON ITS OWN WITHOUT COCKPIT PUSHING ANY BUTTONS ON PANEL.  AS PRECAUTION ON TAXI IN FIRE BOTTLE WAS FIRED.  AIRCRAFT LANDED ORD WITHOUT INCIDENT.  REPLACED NUMBER THREE CARGO ELECTRONIC UNIT AND PLUG P19560.  INDICATION SYSTEM TESTED NORMAL.  REPLACED FIRE BOTTLE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
